RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1978, Volume 23, Issue 3, Pages 471–485 (Mi mz8162)  

Infinite sums and products of isol integers

V. L. Mikheev

Novosibirsk State University

Abstract: A definition is provided of $k$-fold infinite sums and products of isol integers, and certain properties of such sums and products are proven. The definition is based on the concept of generalized recursive equivalence types, introduced at the beginning of this paper. The validity of the properties, connected with the canonical extensions of functions on isols, is established for arbitrary functions, and not only for general recursive functions, since the generalized recursive equivalence types permit their incorporation without the Nerode metatheorem in the proof of such properties.

Full text: PDF file (1186 kB)

English version:
Mathematical Notes, 1978, 23:3, 255–262

Bibliographic databases:

UDC: 519
Received: 26.11.1975

Citation: V. L. Mikheev, “Infinite sums and products of isol integers”, Mat. Zametki, 23:3 (1978), 471–485; Math. Notes, 23:3 (1978), 255–262

Citation in format AMSBIB
\Bibitem{Mik78}
\by V.~L.~Mikheev
\paper Infinite sums and products of isol integers
\jour Mat. Zametki
\yr 1978
\vol 23
\issue 3
\pages 471--485
\mathnet{http://mi.mathnet.ru/mz8162}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=476464}
\zmath{https://zbmath.org/?q=an:0413.03026}
\transl
\jour Math. Notes
\yr 1978
\vol 23
\issue 3
\pages 255--262
\crossref{https://doi.org/10.1007/BF01651442}


Linking options:
  • http://mi.mathnet.ru/eng/mz8162
  • http://mi.mathnet.ru/eng/mz/v23/i3/p471

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:161
    Full text:55
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020